# SDR MEX2003272

- Difficulty date: July 7, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 423 - MIA-MEX - DURING CHECK, DETECTED A LOOSE ARM REST.  ARM REST WAS SECURED IAW MM 20-30-01, ALL CORRECT.  (M)
